UPDC Neighborhood Sustainability and Vitality Committee Agenda

Tuesday, August 15, 2023 • 7:00-8:30 pm • Zoom

7:00 I. Introductions / Approval of minutes (5 min)

- Assign notetaker

7:05 II. Staff Report and announcements (20 min)

7:20 III. ICPB&J Planning (15 min)

7:35 III. MPPFFD Planning (15 min)

7:50 IV. Engagement Planning for Committee Growth (20 min)

-Supporting Play Streets and Block Parties

-Surveys to discover interest

8:05 V. No-Mow Update (10 min)

8:15 VI. Anything else/suggestions for next time?

8:30 VI. Adjourn